MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T DF-1 IS-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T DF-1 IS-1 PROMRI; CRT-D
Model Number 429553
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Device was at normal battery level in june 2022, then in july 2022 it showed eos.Patient was in cambodia at the time and just recently returned to the us.He was unable to receive adequate medical care.A service code was seen but no other message.It is unsure what pacing outputs and percentages were and if they contributed to higher battery drain.Rv lead shows noise.No therapies reported.Device remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Additional information received on 13-aug-2025.Device was explanted on (b)(6) 2024.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Device was at normal battery level in (b)(6) 2022, then in (b)(6) 2022 it showed eos.Patient was in cambodia at the time and just recently returned to the us.He was unable to receive adequate medical care.A service code was seen but no other message.It is unsure what pacing outputs and percentages were and if they contributed to higher battery drain.Rv lead shows noise.No therapies reported.Device remains implanted.Should additional information become available, this file will be updated.

Brand Name
INTICA NEO 7 HF-T DF-1 IS-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18990415
Report Number1028232-2024-01745
Device Sequence Number2997459
Product Code NIK
UDI-Device Identifier04035479156831
UDI-Public(01)04035479156831(17)220731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number429553
Device Catalogue Number429553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/03/2024
08/13/2025
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/03/2024
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age86 YR
Patient SexMale